| Model Number |
391235 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment of a severely calcified lesion (96 percent stenosis degree) in a severely tortuous mid rca.It was attempted to insert the device through the lesion but resistance was felt.Upon withdrawal the stent dislodged from balloon and was removed from patients body.
Additional Manufacturer Narrative
Combination product: yes the returned product was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation revealed that the balloon is well folded and shows no signs of inflation.A rather large amount of contrast medium residue was observed in the balloon- and inflation lumen which implies application of negative pressure.Stent imprints are visible on the balloon surface, indicating that the stent was initially crimped centered on the balloon.The stent was not returned for analysis.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations, no manufacturing or material related root cause could be determined.The root cause for the complaint event is most likely related to the handling during the procedure, i.E.Application of negative pressure prior to placement of the stent across the target lesion, which is warned against in the ifu.